# SDR 20000925SH008

- Difficulty date: September 25, 2000
- Submitted: September 25, 2000
- Operation: General aviation
- Aircraft: N6545E
- Make and model: Cessna 182R
- Aircraft serial: 18268373
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Condition: Deteriorated
- Location: Instrument Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CERTIFYING THE STATIC SYSTEM, DISCOVERED THE VACUUM LINES WERE DETERIORATING.  AFTER FURTHER INVESTIGATION, FOUND THE VACUUM LINES WERE THE LINES THAT HAD AD ISSUED AGAINST THEM.  REMOVED ALL VACUUM LINES AND REPLACED WITH NEW HOSES.  POSSIBLE CAUSE FOR THE PROBLEM IS FAULTY ENGINEERING AND AGE OF THE HOSE.  SUBMITTER RECOMMENDED ACTION WOULD BE TO REPLACE ALL EASTMAN HOSES FOUND ON CESSNAS.  SEB96-10.  (X)
